| Catalog Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/15/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient was pre-operatively diagnosed with vertebral compression fracture and underwent an unspecified surgery at t9.During surgery, the bone tamp ruptured on inflation.Contrast leakage was also observed.Bone tamp came in contact with the patient.No patient complications were reported as a result of the event.There was a delay in the overall procedure.
Additional Manufacturer Narrative
Product analysis: visual, microscopic and functional evaluation showed balloon leaked.One of the balloons was cut longitudinal near the proximal peek.This failure is consistent with the balloon coming in contact with sharp bone.If information is provided in the future, a supplemental report will be issued.